# SDR 98FDEA00669

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-258 - AFTER GEAR HANDLE RAISED UP RIGHT MAIN GEAR INDICATED DOWN AND LOCKED.  REMOVED AND REPLACED LAND GEAR ANNUNCIATOR PANEL DUE TO POSS OF PWR MM 33-10-00.  REMOVED AND REPLACED LANDING GEAR ACCY UNIT.  CYCLED GEAR SEVERAL TIMES AND ALL IND OPERATE NORM.  A/C OK FOR SERVICE.
